MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G148
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was part of a system revision due to infection with sepsis and urinary tract infection (uti).The patient was treated with antibiotics.There were no additional adverse patient effects reported.The crt-d remains in service.

Brand Name
INOGEN? X4 CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25140173
Report Number2124215-2026-25410
Device Sequence Number13090249
Product Code NIK
UDI-Device Identifier00802526534591
UDI-Public(01)00802526534591(17)190402
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/02/2019
Device Model NumberG148
Device Catalogue NumberG148
Device Lot Number168407
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/11/2026
Date Device Manufactured05/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale